# SDR USAA2014080700005

- Difficulty date: August 6, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 45,858 hours, 16,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMER LIGHT COVERS AT SEAT 16C & 22D.  REPLACED EMER LIGHT LENS ON SEAT 16C & 22D.
